MAUDE Adverse Event Report: NEURO - VILLALBA ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

NEURO - VILLALBA ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3389S-40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Scar Tissue (2060); Skin Inflammation (2443)
Date of Event 07/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Information references the main component of the system and other applicable components are: product id neu_unknown, implanted: (b)(6) 2013 explanted: (b)(6) 2018, product type connector boot.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare provider (hcp) of a clinical study regarding a patient with an implantable neurostimulator (ins).It was reported that the patient developed a small pimple-like area over the connector boot that gradually increased in size and drainage.The patient had reported it as a blister.The connector boots were replaced and the lesion was excised.Surgical observation indicated hyperreactive scar tissue as well.The event resolved without sequelae on (b)(6) 2018.The etiology was stated to be possibly related to the device/therapy and not related to the implant procedure.No further complications were reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received from the hcp stating no cause of the patient's lesion was indicated.No device issue was indicated.No contributing factors or circumstances related to the onset of the lesion were noted.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
NEURO - VILLALBA
call box 6001
villalba PR 00766
MDR Report Key8057479
Report Number6000153-2018-00018
Device Sequence Number13821347
Product Code MHY
UDI-Device Identifier00613994981363
UDI-Public00613994981363
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/29/2016
Device Model Number3389S-40
Device Catalogue Number3389S-40
Device Lot NumberVA0CLTX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2018
Supplement Date Received by Manufacturer01/10/2019
Initial Report FDA Received Date11/09/2018
Supplement Report FDA Received Date01/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR